# SDR USAA2014063000032

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N502133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 1100 TO 1140, LBL 45.75.  REPLACED SEAT TRACK BETWEEN BS 1100 TO 1140, LBL 45.75 IAW SRM 53-00-52, 51-10-02, 51-40-02 & 51-40-05.
